# SDR FDEA201408072105

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 24,064 hours, 13,196 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Unknown
- Location: Thrust Reverser
- Part time: 35,415 hours, 14,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 2 THRUST REVERSER PRESSURIZED.  FOUND LT DPV SOLENOID CONNECTOR NOT PROPERLY REMOVED IAW MEL 78-30-01-A.  REMOVED CONNECTOR & CONTINUED ON WITH MX PROCEDURES TO END.  OK TO CONTINUE ON MEL.
